Rings of Graphs

N. Campanelli, M. E. Frías Armenta, J. L. Martínez Morales

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


© 2014 Elsevier B.V. We construct all possible rings taking graphs as elements, the union or sum of graphs as the binary operation of the group and graph product as the second operation. Furthermore we show that every ring formed with union operation is isomorphic to some ring with sum operation. In every case, we give an homomorphism from the ring to the integers polynomial. (This is an extended abstract of Campanelli, Nicolas, Martín Eduardo Frías Armenta and Jose L. Martinez-Morales, Ring of graphs, Submited to boletin de la sociedad mexicana de matemáticas.).
Original languageAmerican English
Pages (from-to)51-56
Number of pages6
JournalElectronic Notes in Discrete Mathematics
StatePublished - 1 Jan 2014
Externally publishedYes


Dive into the research topics of 'Rings of Graphs'. Together they form a unique fingerprint.

Cite this